# SDR 08FDEA03360

- Difficulty date: August 10, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636156
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CHORD IS CRACKED AT STA 872.  ACCOMPLISHED REPAIR ON RIGHT KEEL BEAM CHORD AT STA 872 IAW FEDEX EZ 7-5310-117026, MLG WHEEL WELL KEEL BEAM CRACK AT BS 872 REPAIR.
